On Rough Statistical Convergence of Complex Uncertain Sequences
Shyamal Debnath and
Bijoy Das ()
Additional contact information
Shyamal Debnath: Department of Mathematics, Tripura University, Suryamaninagar, Agartala, 799022 Tripura, India
Bijoy Das: Department of Mathematics, Tripura University, Suryamaninagar, Agartala, 799022 Tripura, India
New Mathematics and Natural Computation (NMNC), 2023, vol. 19, issue 01, 1-17
Abstract:
Complex uncertain variables are measurable functions from an uncertainty space to the set of complex numbers and are used to model complex uncertain quantities. The main purpose of this paper is to introduce rough statistical convergence of complex uncertain sequences and study some convergence concepts namely rough statistical convergence in measure, rough λ-statistical convergence in measure, rough statistical convergence in mean, rough statistical converges in distribution of complex uncertain sequences and investigate some relationships between them.
Keywords: Uncertainty theory; complex uncertain variable; rough statistical convergence (search for similar items in EconPapers)
Date: 2023
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S1793005722500454
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wsi:nmncxx:v:19:y:2023:i:01:n:s1793005722500454
Ordering information: This journal article can be ordered from
DOI: 10.1142/S1793005722500454
Access Statistics for this article
New Mathematics and Natural Computation (NMNC) is currently edited by Paul P Wang
More articles in New Mathematics and Natural Computation (NMNC) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().